MAUDE Adverse Event Report: MIO¿; INSET II 46/6 PCC BLUE

MIO¿; INSET II 46/6 PCC BLUE
Lot Number 5212173
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient's mother reported that the infusion set tubing had detached while his son was at school.The site location was patient's belly and lower back.The pump was worn on his belt and the other times on his pocket.The infusion had been in use for less than 24 hours and the infusions were stored at room temperature.There was pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 46/6 PCC BLUE
MDR Report Key8486254
Report Number3003442380-2019-00899
Device Sequence Number16833883
Product Code FPA
UDI-Device Identifier05705244007314
UDI-Public05705244007314
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Lot Number5212173
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2018
Initial Report FDA Received Date04/05/2019
Patient Sequence Number1